# SDR 08FDEA02111

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE AT APPROX STA XIS 247 FOUND EXISTING REPAIR.  LEFT WING LEADING EDGE AT APPROX STA XIS 247 EXISTING REPAIR EVALUATED AND   FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 24 VOLUME I. FEDEX EO NR1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS 14 CFR 121.707, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
